Hemosiderin Staining Following Laser Tattoo Removal? (photo)

I had my first laser partial tattoo removal session 8 weeks ago. I became a little concerned that, despite seeing a good reduction in the ink, I was left with a reddish / brown discolouration under the skin. After discussing this with the clinic who subsequently checked with their supplier, they have come back to me and advised it is being caused by hemosiderin. I have ordered some auriderm oxide cream to try and some warm compresses. They've said 2-12 months before it disappears! Is this right?

Doctor Answers (1)

That may or may not be true

+2

Hemosiderin usually resolves on its own over many months, however, there are some types of lasers that can remove the hemosiderin fairly quickly rather than waiting.


New York Dermatologist
3.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.